# SDR MYWA100124

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 21,127 hours, 26,006 cycles
- Engine: Cfmint CFM563C
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 812996
- Part serial: 1104AN
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS: ON APPROACH CREW HAD A FLAP ASSEMETRY BETWEEN 2 AND 5. ACCOMPLISHED NON-NORMAL CHECKLIST. AFTER LANDING, REPLACED FLAP POSITION INDICATOR. SYS OPS NORMAL.
